# SDR CALA2021021900187

- Difficulty date: February 18, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 112,787 hours, 17,502 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T324112
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO - STA 1542 STR 39 BL0 WATER DRAIN VALVE SURROUNDING SKIN FOUND CORR REFER NR LP 9131165 BULK CARGO STA 1542 STR 39 BLD WATER DRAIN VALVE SKIN AREA.  REPLACED AS PER ECRA 5360-01578 REV - PART 1 INTERIM REPAIR ADD.
